RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1971, Volume 35, Issue 4, Pages 754–761 (Mi izv2050)  

Integral points on curves of genus $p>1$

A. I. Lapin


Abstract: In this paper we disprove a conjecture of C. L. Siegel on the uniform boundedness of the number of integral points on hyperelliptic curves of given genus and defined over a function field.

Full text: PDF file (505 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1971, 5:4, 770–776

Bibliographic databases:

UDC: 513.61
MSC: Primary 10B15, 14G99; Secondary 14H05
Received: 27.08.1970

Citation: A. I. Lapin, “Integral points on curves of genus $p>1$”, Izv. Akad. Nauk SSSR Ser. Mat., 35:4 (1971), 754–761; Math. USSR-Izv., 5:4 (1971), 770–776

Citation in format AMSBIB
\Bibitem{Lap71}
\by A.~I.~Lapin
\paper Integral points on curves of genus~$p>1$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1971
\vol 35
\issue 4
\pages 754--761
\mathnet{http://mi.mathnet.ru/izv2050}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=289515}
\zmath{https://zbmath.org/?q=an:0223.14014}
\transl
\jour Math. USSR-Izv.
\yr 1971
\vol 5
\issue 4
\pages 770--776
\crossref{https://doi.org/10.1070/IM1971v005n04ABEH001115}


Linking options:
  • http://mi.mathnet.ru/eng/izv2050
  • http://mi.mathnet.ru/eng/izv/v35/i4/p754

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:181
    Full text:80
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019